eHealthMe - What patients like me said? eHealthMe - a cloud computing service for drugs

What patients like me said?

More tools

Related topic: Ibuprofen, Noises or buzzing in the ears

Review: could Ibuprofen cause Noises or buzzing in the ears?

Summary: Noises or buzzing in the ears could be caused by Ibuprofen, especially for people who are female, 50-59 old, have been taking the drug for 1 - 6 months, also take Aspirin, and have Depression.

We study 57,826 people who have side effects while taking Ibuprofen from FDA and social media. Among them, 332 have Noises or buzzing in the ears. Find out below who they are, when they have Noises or buzzing in the ears and more.

How are my drugs for patients like me? On eHealthMe, you can research 300 million drug outcomes from FDA and social media. All studies are personalized to gender and age. Start now, it's anonymous, simple & free >>>

Ibuprofen

Ibuprofen (latest outcomes from 61,426 users) has active ingredients of ibuprofen. It is often used in pain.

Noises or buzzing in the ears

Noises or buzzing in the ears (a ringing in the ears) (latest reports from 112,974 patients) has been reported by people with depression, high blood pressure, osteoporosis, high blood cholesterol, stress and anxiety.

On Apr, 12, 2014: 57,765 people reported to have side effects when taking Ibuprofen. Among them, 332 people (0.57%) have Noises Or Buzzing In The Ears. They amount to 0.29% of all the 112,993 people who have Noises Or Buzzing In The Ears on eHealthMe.

Trend of Noises or buzzing in the ears in Ibuprofen reports

Time on Ibuprofen when people have Noises or buzzing in the ears * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Noises or buzzing in the ears20.69%31.03%0.00%6.90%10.34%6.90%24.14%

Gender of people who have Noises or buzzing in the ears when taking Ibuprofen * :

FemaleMale
Noises or buzzing in the ears63.53%36.47%

Age of people who have Noises or buzzing in the ears when taking Ibuprofen * :

0-12-910-1920-2930-3940-4950-5960+
Noises or buzzing in the ears0.00%0.00%7.24%6.21%12.07%23.79%26.21%24.48%

Severity of Noises or buzzing in the ears when taking Ibuprofen ** :

leastmoderateseveremost severe
Noises or buzzing in the ears18.18%45.45%36.36%0.00%

How people recovered from Noises or buzzing in the ears ** :

while on the drugafter off the drugnot yet
Noises or buzzing in the ears0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Depression (19 people, 5.72%)
  2. Pain (18 people, 5.42%)
  3. Back pain (16 people, 4.82%)
  4. Anxiety (13 people, 3.92%)
  5. Constipation (13 people, 3.92%)

Top co-used drugs for these people * :

  1. Aspirin (75 people, 22.59%)
  2. Zometa (43 people, 12.95%)
  3. Vicodin (35 people, 10.54%)
  4. Zofran (33 people, 9.94%)
  5. Acetaminophen (32 people, 9.64%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

You can also:

On eHealthMe, Ibuprofen (ibuprofen) is often used for pain. Find out below the conditions Ibuprofen is used for, how effective it is, and any alternative drugs that you can use to treat those same conditions.

What is Ibuprofen used for and how effective is it:

Other drugs that are used to treat the same conditions:

Could it be a symptom from a condition:

Drugs in real world that are associated with:

Could your condition cause it?

Comments from related studies:

  • From this study (1 month ago):

  • Im from Brazil and ive been in tinnitus since 2011. Ive recovered it after the using of cetoprofen and aHarpagophytum procumbens (arpadol). Now im usin enbrel for arthritis psoriatic (injection).

    Reply

  • From this study (3 months ago):

  • I'm trying to find out what is causing the ringing in my ears. A few weeks ago I was told I have high blood pressure and I now take hydrochlorothiazide BUT I had the ringing before I was told when I was not taking hydrochlorothiazide.

    Reply

Can you answer these questions (what is this?):

More questions for: Ibuprofen, Noises or buzzing in the ears

You may be interested at these reviews (what is this?):

  • Ringing in ear after kenalog injection
    After receiving a Kenalog injection, my son's left ear started a low pitch ringing after three days from the injection. Also his lower lip has quivered several times as well. This condition has lasted for nine days and I am looking for other patients who have had a similar reaction from a Kenalog i ...

  • Rocephin and levaquin drug interactions
    I went to ER of local hospital because I was feeling puny, low energy for a while. I was on no meds, physical active all my life, yoga practiser, no crippling. I am late deafened, can speak clearly. This is a true case of attempted murder. I refused to admit myself after waiting 8 hours - I was refu ...

  • Yes, lexapro does cause tinnitus!
    Whenever I forget to take my Lexapro in the morning, I get a high pitched ringing in my ears which starts around 1:00 pm, which won't go away until a few hours after I take the drug. Once I was out of the medication and I almost screamed because the ringing got so bad! I don't think it is as "rare" ...

More reviews for: Ibuprofen, Noises or buzzing in the ears

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

Related study

- Ibuprofen side effects

 

Related symptom

- Noises Or Buzzing In The Ears

 

 

Recent user comments

- "Began experiencing a wavering voice in the fall of 20 ... " (2 hours ago)

- "Went off ambien cold turkey and started on clonidine, ... " (3 hours ago)

- "I am having Parkinson's symptoms following 3 months o ... " (5 hours ago)

- "Have been taking Protonix 40mg ; initial dosage was t ... " (7 hours ago)

- "Had rapid heart beat an hour prior to going into AF " (8 hours ago)

 

Tools

- Check symptoms
- Check drugs
- Compare drugs
- Ask a question
- Write a review
- Report a side effect

 

Popular searches

- Riboflavin
- Bactrim
- Nasacort Aq
- Peptic Ulcer
- Prostascint

   

Drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Side effects: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Symptoms: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

About - Terms of service - Privacy policy - Press - Advertise - Apps - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.